Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Two elementary theorems on the interpolation of linear operators


Author: Richard O’Neil
Journal: Proc. Amer. Math. Soc. 17 (1966), 76-82
MSC: Primary 46.38; Secondary 47.25
DOI: https://doi.org/10.1090/S0002-9939-1966-0185445-X
MathSciNet review: 0185445
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Renato Fiorenza, Teoremi di interpolazione per trasformazioni tra spazi di funzioni con derivate hölderiane, Ricerche Mat. 10 (1961), 282–298 (Italian). MR 0149243
  • [2] Renato Fiorenza, Ulteriori risultati sulla interpolazione tra spazi di funzioni con derivate hölderiane, Ricerche Mat. 11 (1962), 224–253 (Italian). MR 0163156

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.38, 47.25

Retrieve articles in all journals with MSC: 46.38, 47.25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0185445-X
Article copyright: © Copyright 1966 American Mathematical Society